RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 553–570 (Mi mz8241)  

This article is cited in 1 scientific paper (total in 1 paper)

Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points

Ya. B. Pesin

All-Union Scientific-Research Institute for Opticophysical Measurements,

Full text: PDF file (1476 kB)

English version:
Mathematical Notes, 1978, 24:4, 796–805

Bibliographic databases:

UDC: 513.8
Received: 16.02.1978

Citation: Ya. B. Pesin, “Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points”, Mat. Zametki, 24:4 (1978), 553–570; Math. Notes, 24:4 (1978), 796–805

Citation in format AMSBIB
\Bibitem{Pes78}
\by Ya.~B.~Pesin
\paper Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 553--570
\mathnet{http://mi.mathnet.ru/mz8241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513656}
\zmath{https://zbmath.org/?q=an:0399.58009}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 796--805
\crossref{https://doi.org/10.1007/BF01099169}


Linking options:
  • http://mi.mathnet.ru/eng/mz8241
  • http://mi.mathnet.ru/eng/mz/v24/i4/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020